# SDR DALA2018092705781

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 79,097 hours, 34,885 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(LP# 5124518) DIRTY SOCK SMELL IN COCKPIT AND FORWARD CABIN AREA. FOUND OIL LEAKING FROM APU AND APU BLEED DUCT CRACKED. REMOVED AND REPLACED APU BLEED AIR DUCT. OPERATION CHECKS GOOD.
